# SDR AALA202507210878

- Difficulty date: July 21, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 76,557 hours, 29,760 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED THE HANDLE ON THE ARMING LEVER ON THE 1R DOOR IS FUNCTIONAL BUT LOOSE. MAINTENANCE TIGHTENED LOOSE THROUGH BOLT AND NUT OF ARM PLATE ON DOOR ARMING LEVER PER AMM 25-23-46.
